Skip navigation
Please use this identifier to cite or link to this item: https://libeldoc.bsuir.by/handle/123456789/36685
Title: On P-noninvariant Wave Equation for a Spin 1/2 Particle with Anomalous Magnetic Moment
Authors: Kisel, V. V.
Кисель, В. В.
Pletyukhov, V. A.
Ovsiyuk, E. M.
Red’kov, V. M.
Keywords: публикации ученых
generalized wave equation
P-noninvariant equation
anomalous magnetic moment
coulomb field
exact solutions
Heun functions
Issue Date: 2019
Publisher: Education and Upbringing, Республика Беларусь
Citation: On P-noninvariant Wave Equation for a Spin 1/2 Particle with Anomalous Magnetic Moment / Kisel V. V., Pletyukhov V. A., Ovsiyuk E. M., Red’kov V. M. // Nonlinear Phenomena in Complex Systems. – 2019. – Vol. 22. – № 1. – P. 18-40.
Abstract: Within the theory of relativistic wave equations with extended sets of Lorentz group representations, a new P-noninvariant 20-component wave equation for spin 1/2 particle is proposed. The presence of an external electromagnetic field and Riemannian space-time background are taken into account. Due to internal structure of the particle, additional interaction terms appears, it relates to anomalous magnetic moment of the particle. Exact solutions of the equation in the presence of an external Coulomb field have been constructed, radial wave functions are expressed in terms of the confluent Heun functions.
URI: https://libeldoc.bsuir.by/handle/123456789/36685
Appears in Collections:Публикации в изданиях Республики Беларусь

Files in This Item:
File Description SizeFormat 
Kisel_On3.pdf153,52 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.